# SDR SWAA2016071954032

- Difficulty date: June 29, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 42,147 hours, 24,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 7530246
- Condition: Corroded
- Location: Bs 945-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER STRUCTURE CORRODED BETWEEN BS 945 - 992, RBL 58.   R & R THE STRUCTURE IAW SRM AND DWG.
